# SDR IXXA07SMN092S

- Difficulty date: February 8, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RIGHT HORIZONTAL STABILIZER INBOARD LEADING EDGE OUTER SKIN CORRODED, STATION XFS 47.500.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION NO CRACK OR CORROSION FOUND.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS FROM STATION XFS 47.500 IAW FAA FORM 8110-3 NUMBER 07058 DATED  02-15-07, SEMAN DRAWING NUMBER  ED-4459 DATED 02-14-07, EO SEMAN NUMBER 2007211 DATE 02-15-07, SEMAN NUMBER  2007211 DATE 02-15-07, SEMAN DRAWING NUMBER  ED-4459 DATED  02-14-07, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1, DC8 NDT SP
